# SDR FDEA201803070625

- Difficulty date: March 7, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 68,841 hours, 25,302 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cooling Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EQUIPMENT OVERHEAT EICAS MESSAGE DURING CLIMBOUT. HAD A STATUS MESSAGE FOR  EQPT CLG FLOW AND  EQPT CLG FAN,  CIRCUIT BREAKER TRIPPED FOR ALTERNATE COOLING FAN.  AFTER TOUBLESHOOTING,  FOUND WIRE BUNDLE W4104, CONTAINING WIRES W4104-0008-16, -0009-16, -0010-16,  -0011-16,  AND -0012-16, FUSED TOGETHER.   REMOVED AND REPLACED ALL DAMAGED WIRES IAW SWPM 20-30-12.  TERMINATED NEW WIRES AT CONNECTOR D1628 IAW SWPM 20-61-11.  RANG OUT WIRES BETWEEN RELAY K344, AND D1628.  OPS CHECKED GOOD IAW AMM 21-58-06-5.
